# SDR R61A201411131173

- Difficulty date: November 13, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N819MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000040
- Aircraft time: 26,879 hours, 20,054 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED A LAVATORY SMOKE INDICATION AND F/A REPORTED A HAZE IN THE FIRST CLASS CABIN.  CREW RAN LAVATORY SMOKE QRH AND SMOKE DISSIPATED.  CREW RETURNED TO DEPARTURE AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED ACFT IAW AMM AND FOUND NO DAMAGE OR DEFECTS OR EVIDENCE OF BURNING.  ACFT IS GOOD FOR SERVICE.
